# SDR CA110511007

- Difficulty date: May 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,283 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 171K0036CR0150
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE GEAR EXTENSION THE LT MLG ACTUATOR DOWN PRESSURE FLEX LINE BROKEN. THE LINE WAS REPLACED AND GEAR SWINGS CARRIED OUT WITH NO DEFECTS NOTED.
